# SDR DXTA2023102398430

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N164QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9649
- Aircraft time: 2,536 hours, 859 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: GLSLL22015
- Part serial: 102595
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: POWER ASSISTED CLOSING MAIN CABIN DOOR THE DOOR STOPS AROUND 12 INCHES EARLY. THE MOTOR STOPS AND THE DOOR RELEASES WE ARE UNABLE TO PUSH IT THE REMAINING DISTANCE TO GET IT CLOSED ON THE OUTSIDE. I WAS ABLE TO PULL IT CLOSED FROM THE INSIDE. REMOVED DEFECTIVE THE NOSE AVIONICS BATTERY P/N:GLSLL-2201-5, S/N:102595 AND INSTALLED A CUSTOMER SUPPLIED OVERHAULED AVIONICS  BATTERY P/N:GLSLL-2201-5, S/N:121702 AND PERFORMED MULTIPLE  SATISFACTORY OPERATIONAL CHECKS OF THE MED DOOR WITH NO DEFECTS NOTED. CLOSED OUT ALL GAINED ACCESS AND RETURNED AIRCRAFT BACK TO ITS ORIGINAL CONFIGURATION. WORK PERFORMED IN REF WITH GL-6000 AMM 24-32-01.
